On a recurrence relation of generalized Mittag-Leffler function

Journal Title: Surveys in Mathematics and its Applications - Year 2009, Vol 4, Issue 0

Abstract

The principal aim of this paper is to investigate a recurrence relation and an integral representation of generalized Mittag-Leffler function E<SUB>α ,β </SUB><SUP>γ ,q</SUP> (z). In the end several special cases have also been discussed.

Authors and Affiliations

Ajay Shukla, Jyotindra Prajapati

Keywords

Related Articles

Perturbation analysis for the complex matrix equation Q ± AHXpA - X = 0

We study the sensitivity of the solution of a general type matrix equation Q ± A<sup>H</sup>X<sup>p</sup>A - X = 0. Local and nonlocal perturbation bounds are derived. The results are obtained usi...

Common fixed point theorem for hybrid pairs of r-weakly commuting mappings

In this paper we established a common fixed point theorem for four mappings f,g (crisp) and S,T (fuzzy) of R-weakly commuting mapping in a metric space.

Probabilistic norms and statistical convergence of random variables

The paper extends certain stochastic convergence of sequences of <B>R<SUP>k</SUP></B> -valued random variables (namely, the convergence in probability, in L<SUP>p</SUP> and almost sure...

On the Spectrum of a Morphism of Quotient Hilbert Spaces

In this paper we define the notion of spectrum for a morphism of quotient Hilbert spaces. The definition is the same with the one given by L.Waelbroeck but the proofs that the spectrum is a compact and nonempty set are d...

Considerations on some algebraic properties of Feynman integrals

Some algebraic properties of integralsover configuration spaces are investigated in order to better understandquantization and the Connes-Kreimer algebraic approach to renormalization. <BR>In order to isolate the m...

Download PDF file
  • EP ID EP150050
  • DOI -
  • Views 84
  • Downloads 0

How To Cite

Ajay Shukla, Jyotindra Prajapati (2009). On a recurrence relation of generalized Mittag-Leffler function. Surveys in Mathematics and its Applications, 4(0), 133-138. https://europub.co.uk/articles/-A-150050